Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Countable-dimensional universal sets


Author: Roman Pol
Journal: Trans. Amer. Math. Soc. 297 (1986), 255-268
MSC: Primary 54F45; Secondary 54F65
MathSciNet review: 849478
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main results of this paper are a construction of a countable union of zero dimensional sets in the Hilbert cube whose complement does not contain any subset of finite dimension $ n \geqslant 1$ (Theorem 2.1, Corollary 2.3) and a construction of universal sets for the transfinite extension of the Menger-Urysohn inductive dimension (Theorem 2.2, Corollary 2.4).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F45, 54F65

Retrieve articles in all journals with MSC: 54F45, 54F65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0849478-7
PII: S 0002-9947(1986)0849478-7
Article copyright: © Copyright 1986 American Mathematical Society